# SDR AALA2018091407012

- Difficulty date: September 7, 2018
- Submitted: September 14, 2018
- Operation: Air carrier
- Aircraft: N952AA
- Make and model: Boeing 737823
- Aircraft serial: 30088
- Aircraft time: 53,036 hours, 21,961 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55067
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP OF THE FLOORBEAM,  BS 986.5, RBL 4 TO RBL 6.  REPAIRED THE FLOORBEAM IAW SRM 53-70-51-2R-4.
